Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 142, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2023, 9:56 PM CDT for Covington County, Alabama; Okaloosa County, Florida. It was in force for 19 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 14, 2023, 10:15 PM CDT
- In force
- 19 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Covington County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 E Crestview, FL | Multiple downed trees and power lines reported in Crestview. Time using radar. |
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 E Crestview, FL | Multiple downed trees and power lines reported in Crestview. Time using radar. |
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 E Crestview, FL | Multiple downed trees and power lines reported in Crestview. Time using radar. |
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 N Florala, AL | Trees reported down in Florala by law enforcement. Time using radar. |
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 N Florala, AL | Trees reported down in Florala by law enforcement. Time using radar. |
| Jun 14, 9:56 PM CDT | TSTM WND DMG | 1 N Florala, AL | Trees reported down in Florala by law enforcement. Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2345 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.0
The text
As transmitted.
242
WUUS54 KMOB 150256
SVRMOB
ALC039-FLC091-150315-
/O.NEW.KMOB.SV.W.0142.230615T0256Z-230615T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
956 PM CDT Wed Jun 14 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Covington County in south central Alabama...
Central Okaloosa County in northwestern Florida...
* Until 1015 PM CDT.
* At 954 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Lockhart to 7 miles south of
Florala to 13 miles northwest of Eglin Air Force Base to 8 miles
southwest of Crestview, moving east at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR EASTERN OKALOOSA COUNTY AND
SOUTHERN COVINGTON COUNTY.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Crestview, Florala, Laurel Hill and Lockhart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3099 8639 3057 8639 3064 8679 3070 8679
3080 8665 3093 8651 3110 8649 3111 8619
3099 8619
TIME...MOT...LOC 0254Z 275DEG 54KT 3106 8636 3090 8636 3075 8642 3066
8668
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:55 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 14, 6:55 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Mobile AL
655 PM CDT Wed Jun 14 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Wed Jun 14 2023
Multiple rounds of strong to severe storms are expected to impact
the region through the period. Current radar has a line of strong
to severe storms generally along the Highway 84 corridor.
Expecting this line of storms to continue tracking towards the
east-southeast through tonight. Confidence in these storms
impacting TAF sites is low to moderate during over the next few
hours, but have accounted for this potential with VCTS beginning
at 01Z-02Z. Trends will be monitored and timing will be adjusted
if needed. Otherwise, there is a high likelihood for storms that
do develop to become severe (especially for inland areas of
southeast MS and southern AL) with potential for wind gusts in
excess of 60-80 kt, large hail, frequent lightning, and torrential
downpours through a majority of the TAF period. Again, confidence
in timing of storms impacting TAF sites remains low for the next
few hours, however, expecting confidence to increase to more
moderate during the overnight hours tonight and into the early
morning hours on Thursday. For now accounting for this potential
with PROB30s given the expected time is 9 hours out or more. Have
included VCTS around 07Z for TAF sites once again to account for
the next round potentially beginning at this time. Expect winds to
remain generally westerly between 7-15kts with higher gusts up to
25-30 kts possible outside of severe convection with winds within
any convective development likely being more erratic. JEH/88
&&
.PREV DISCUSSION... /issued 443 PM CDT Wed Jun 14 2023/
..New UPDATE...
UPDATE...
Issued at 439 PM CDT Wed Jun 14 2023
Severe thunderstorm watch #296 has been issued until 10 pm this
evening for all land zones and for bays/sounds. Zone and marine
forecast products updated to include watch headline. /10
PREV DISCUSSION... /issued 348 PM CDT Wed Jun 14 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tonight)
Issued at 346 PM CDT Wed Jun 14 2023
The first round of severe weather that we were expecting has been
just outside of our forecast area (to the north and east of our
area) where damaging winds, tornadoes and very large hail have all
occurred. Although this first round has largely missed our area, we
are still looking at the high potential for an additional round to
move in from the northwest and affect at least a portion of the area
this evening into the early overnight hours.
For this evening through tonight, a stronger shortwave is
expected to move into our area from the northwest tonight, bringing
a higher severe threat (at least over the northern half of our
forecast area) this evening and possibly lingering into the early,
predawn hours of Thursday morning. A developing MCS over northern
LA, southern AR into western MS is progged by high-res model
guidance to drop east southeast across MS and AL this evening. A PDS
Severe Thunderstorm watch has been issued just to the west of our
CWA, and will likely be extended east across at least a portion of
our area (mainly portions of southeast MS and southern AL) later
this evening.
Dewpoints will remain generally in the 70s through the evening
hours, and even though we will be losing peak instability, other
severe parameters will remain robust and severe weather should
continue well into the evening. MLCAPE values initially continue to
range from 3500-4000j/kg but gradually lowering (from north to south
across the area) by late evening (only being confined along the
immediate coast by midnight into the early predawn morning hours.
Mid level lapse rates also initially remain steep during the early to
mid evening, around 7.5c/km. As such, damaging thunderstorm wind
gusts, possibly in the 80 to 100 mph range, could occur with some of
the storms, along with hail up to at least 3.0 inches in diameter. A
few tornadoes could be possible as well. So, in summary, a
significant severe threat will exist across much of our area this
evening into the early predawn hours Thursday.
A brief lull in the convection late tonight going into early
Thursday morning, but more severe storms are expected on Thursday as
well and will be discussed below in the short term period. With the
likely potential of clusters of storms moving across many of the
same areas over the next 24 hours or so, a Flood Watch is also in
effect for portions of southeast MS, south AL and the western FL
panhandle, with potential for 2 to 4 inches of rain with pockets of
rainfall possibly in excess of 6 inches through Thursday evening.
Lows tonight in the upper 60s to middle 70s. Highs Thursday in the
mid and upper 80s. /12
SHORT TERM...
(Thursday through Saturday night)
Issued at 346 PM CDT Wed Jun 14 2023
A persistent and atypically active southern stream for June opens up
the short term period with the central Gulf coast remaining
positioned within the most productive zone for convection at the
base of a long-wave upper trof over the eastern US and the northeast
edge of an upper ridge over the southern Gulf. Within, the flow
aloft, a series of mid-level impulses will track east-southeast
bringing a contribution of enhanced forcing/ascent from aloft which
operates on a moist and unstable environment. Considering this, the
next in the series of impulses is expected to be advancing east
southeast from the Lower MS River Valley Thursday morning and
tracking across central MS/central AL during the course of the day
Thursday. This occurs to the south of a quasi-stationary surface
front draped east to west across central AL/central MS. To the south
of the boundary, not surprising is the fact forecasters anticipate
seeing a potent environment as far as instability is concerned with
most unstable convective energy (MUCape) ranging 2500-3500 J/KG.
PWATs look to be ~1.80" on average which would stand between 1 and 2
standard deviations above the climatological means for June 15th. 0-
6KM Bulk Shear magnitudes look to remain above 40 knots. Considering
this and degree of moisture, instability and lift, potential for
severe weather lingers into Thursday. The challenge is timing. With
uncertainties in the higher resolution convective allowing models
(CAMs) will lean to the camp of the 14.12Z high resolution
ensembles on this which shows an increase in storm coverage over
the interior most noticably Thursday afternoon and a subsequent
increase in severe weather threat shifting southward with a
complex of storms dropping south southeast toward the coast by mid
to late afternoon. Storms progged to move offshore during the
evening bringing potential high impacts to marine safety.
At this time, the potential exists for all modes of severe weather.
Concern exists for damaging winds in excess of 60 mph with bowing
segments along with some tornado potential given enough low level
curvature in hodographs (0-1 km SRH between 150-250 m2/s2) will
exist across the southern half of our CWA Thursday afternoon.
Instability and shear profiles will be more than supportive of large
hail with the most intense convective updrafts Thursday.
Another concern remains the potential of excessive rain as storms
will be very efficient in high rainfall rates which could lead to
rapid runoff and potential flooding problems. Will see how the
antecedent soil moisture conditions charge from near term storms,
but appears the best threat remains over the northeast half of the
local area where a flash flood watch will remain in effect through
Thursday night.
Closing out the work week and entering the first half of the
weekend, the unsettled weather pattern appears to hold with a series
of upper level impulses bringing convective systems southeast across
the area. Some of the storms could be severe.
Outside of the storm threat, we could be dealing with heat problems.
Gridded values indicate values exceed to or exceeding 108 (heat
advisory criteria) over portions of interior southeast MS Friday and
Saturday.
The risk of dangerous to potentially deadly rip currents is HIGH
through Saturday night. /10
LONG TERM...
(Sunday through Wednesday)
Issued at 346 PM CDT Wed Jun 14 2023
The active pattern persists with several waves of storms expected
through next week.
An upper level ridge over the central CONUS gets nudged further east
into the Midwest as another potent shortwave dives into the Plains
with a trough encompasses the East Coast. The ridge breaks down as
it moves east and the flow flattens out locally late in the weekend.
The shortwave quickly pivots across the Midwest and drops into the
Southeast early next week as ridging builds into the central CONUS
once again. Multiple rounds of storms are expected to impact the
region, but timing will remain uncertain until we get closer in
time. That said, more MCSs will slide into the region from the
northwest throughout the period (through at least early next week)
and will bring the threat for severe storms and the potential for
flash flooding with each round.
Beach Note: HIGH risk for rip currents persists at local beaches
through Sunday. The RCMOS (Rip Current MOS) probabilities indicate
that the HIGH risk will likely extend into at least next
Tuesday. 07/mb
MARINE...
Issued at 346 PM CDT Wed Jun 14 2023
Some impacts to small craft over the next few days as a moderate
southwesterly wind will prevail over the marine area through
Thursday. Small craft should exercise caution as winds in the 15
to 20 knot range will are expected. A brief period of light to
moderate offshore flow may develop on Friday as a cold front may
drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected for later in the week
and into the weekend. Strong gusty winds in thunderstorms could
continue to create hazards for small craft through most of the
forecast period, however. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 90 72 92 73 91 75 92 / 30 70 40 60 40 60 20 40
Pensacola 76 89 75 89 75 88 78 89 / 50 60 60 70 40 70 30 50
Destin 78 89 76 89 76 88 79 89 / 50 60 60 70 40 60 40 50
Evergreen 69 89 68 90 69 90 71 91 / 80 80 50 70 50 60 30 60
Waynesboro 68 86 68 89 69 91 72 93 / 70 80 50 60 40 50 30 50
Camden 66 84 66 86 67 90 69 90 / 90 90 50 60 50 50 30 60
Crestview 71 89 70 92 70 91 72 92 / 50 80 60 70 40 70 30 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ051>060-262.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch through Thursday evening for FLZ201-203-205.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch through Thursday evening for MSZ067.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 14, 8:55 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Mobile AL
855 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Dmg 2 NE Saville 31.90N 86.31W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris on US331 blocking
both directions near Sardis Rd. Time using
radar.
&&
JEHLocal storm report, Jun 14, 8:59 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
859 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Tstm Wnd Dmg Rutledge 31.73N 86.31W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris blocking roads in
both directions @ 3rd ave. Time using radar.
&&
JEHLocal storm report, Jun 14, 9:09 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
909 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 4 SSE Patsburg 31.73N 86.19W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris on AL 10 @ N
Goshen Rd blocking traffic in all
directions.
&&
JEHLocal storm report, Jun 14, 9:13 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
913 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg 1 NNW Flomaton 31.01N 87.27W
06/14/2023 Escambia AL Trained Spotter
Spotter reports winds estimated between
60-65mph. Time using radar.
&&
JEHLocal storm report, Jun 14, 9:27 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
927 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM Tstm Wnd Dmg 2 NW Bay Minette 30.90N 87.79W
06/14/2023 Baldwin AL Law Enforcement
Law enforcement reports tree blocking rd at
intersection of Jaycee and McMeans. Time
using radar.
&&
JEHLocal storm report, Jun 14, 9:28 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
928 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM Tstm Wnd Dmg 1 NNW Bay Minette 30.90N 87.78W
06/14/2023 Baldwin AL Law Enforcement
Law enforcement reports tree down at
intersection of 14th and Hand ave. Time
using radar.
&&
JEHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:05 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington | 55 min |
| Jun 14, 7:51 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 39 min |
| Jun 14, 8:21 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 39 min |
| Jun 14, 8:22 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 24 min |
| Jun 14, 8:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 14, 8:55 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Covington, Escambia | 65 min |
| Jun 15, 12:21 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 15, 12:44 AM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Jun 15, 12:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Jun 15, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 39 min |
| Jun 15, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 47 min |
| Jun 15, 1:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
| Jun 15, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 50 min |
| Jun 15, 2:59 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Jun 15, 3:14 AM CDT | Small Craft Advisory | MOB | 19 hr | |
| Jun 15, 3:18 AM CDT | Areal Flood Advisory | MOB | Butler, Crenshaw, Monroe, Wilcox | 3 hr |
| Jun 15, 3:29 AM CDT | Special Weather Statement | MOB | Monroe | 61 min |
| Jun 15, 3:57 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 48 min |
| Jun 15, 6:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 39 min |
| Jun 15, 6:23 AM CDT | Special Weather Statement | MOB | Baldwin | 52 min |
| Jun 15, 7:04 AM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Jun 15, 8:50 AM CDT | Special Weather Statement | MOB | Butler | 40 min |
| Jun 15, 9:02 AM CDT | Areal Flood Advisory | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more | 3 hr |
| Jun 15, 9:24 AM CDT | Special Weather Statement | MOB | Crenshaw | 51 min |
| Jun 15, 10:22 AM CDT | Special Weather Statement | MOB | Choctaw | 38 min |
| Jun 15, 10:26 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Jun 15, 10:41 AM CDT | Special Weather Statement | MOB | Crenshaw | 49 min |
| Jun 15, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 45 min |
| Jun 15, 11:34 AM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 15, 11:59 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 46 min |
| Jun 15, 12:18 PM CDT | Flash Flood Warning | MOB | Monroe, Wilcox | 3 hr |
| Jun 15, 12:31 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 44 min |
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 51 min |
| Jun 15, 12:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 48 min |
| Jun 15, 1:08 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 52 min |
| Jun 15, 1:12 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 48 min |
| Jun 15, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 38 min |
| Jun 15, 1:25 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe | 3 hr |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 50 min |
| Jun 15, 1:59 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington | 46 min |
| Jun 15, 2:03 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 29 min |
| Jun 15, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 47 min |
| Jun 15, 2:22 PM CDT | Areal Flood Advisory | MOB | Conecuh, Monroe | 3 hr |
| Jun 15, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 15, 2:30 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Jun 15, 2:57 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 48 min |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia, Monroe | 3 hr |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 51 min |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 51 min |
| Jun 15, 3:59 PM CDT | Areal Flood Advisory | MOB | Covington, Escambia | 3 hr |
| Jun 15, 4:04 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Jun 15, 5:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 25 min |
| Jun 15, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 15, 6:58 PM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Jun 15, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 49 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 63 min |
| Jun 15, 5:16 PM CDT | Special Weather Statement | MOB | Santa Rosa | 44 min |
| Jun 15, 5:32 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| Jun 15, 5:52 PM CDT | Flash Flood Warning | MOB | Okaloosa | 2 hr |
| Jun 15, 6:13 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.